# SDR AALA201509219006

- Difficulty date: September 20, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N562UW
- Make and model: Airbus A321-231
- Aircraft serial: 5332
- Aircraft time: 9,832 hours, 4,105 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON, EMER SEAT MOUNTED LIGHTS LENS BROKEN AT SEAT 3L.  REPLACED LIGHT ASSEMBLY IAW AMM 33-51-18-0401.  OPERATIONAL CHECKED GOOD.
